ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Application of Functional-Dependencies to the Topological Analysis of Protection Schemes

Jenkins, L and Khincha, HP and Dash, PK (1992) An Application of Functional-Dependencies to the Topological Analysis of Protection Schemes. In: IEEE Transactions on Power Delivery, 7 (1). pp. 77-83.

[img]
Preview
PDF
functional.pdf

Download (288Kb)

Abstract

The task of systematically choosing the settings the relays in a protection scheme is facilitated by the identification of a suitable break point set and the corresponding relative sequence matrix. The concept of functional dependency is used as a means o f developing algorithms for the accomplishment of these sub-tasks. These algorithms are seen to be computationally more efficient than the existing algorithms of the graph theoretic schemes.

Item Type: Journal Article
Additional Information: ©1992 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 23 Jun 2004
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ernet.in/id/eprint/418

Actions (login required)

View Item View Item